# SDR SWAA2023070675707

- Difficulty date: July 6, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32501
- Aircraft time: 58,155 hours, 34,732 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY LIGHT AND SECONDARY LIGHT INOP<[01] REMOVED AND REPLACED M1675 BATTERY PACK IAW AMM 33-51-06. OPERATIONAL TESTED SATISFACTORY AT THIS TIME
